# SDR IPXA2021041568270

- Difficulty date: March 25, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN FLOOR PANEL WSP0789-502 FWD OF RCB WALL HAS CORROSION.REPAIRED CORRODED MAIN CABIN FLOOR PANEL WSP0789-502 FWD OF RCB WALL IAW VT-SAA EA 011-5320-01-A9003 REV. IR AND UPS EO MD11-5320-80037-A. (MINOR)
